MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY
Catalog Number PIG1260T
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that air leaking.Verbatim: rcc received a complaint via email.Cat.Pig1260t, safe-t-centesis, 6 fr catheter drainage tray, lot #0001576845, problem: air leaking.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a050402.Patient problem code: f24.H10 : d4 (expiration date: 07/2026).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that air leaking.Verbatim: rcc received a complaint via email.Cat.Pig1260t.Safe-t-centesis.6 fr catheter drainage tray.Lot # 0001576845.Problem: air leaking.
 
Additional Manufacturer Narrative
H10: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001576845 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.A quality notification was sent to our supplier in an effort to raise awareness.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SAFE-T-CENTESIS TRAY 6FR X 16CM
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20844442
Report Number1625685-2024-00135
Device Sequence Number8039464
Product Code PXI
UDI-Device Identifier10885403108365
UDI-Public(01)10885403108365(11)240703(10)0001576845
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberPIG1260T
Device Lot Number0001576845
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown